# SDR CALA2025081507800

- Difficulty date: August 15, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 91,309 hours, 10,746 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Processor
- Condition: Faulted
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TOTAL FUEL QTY IND ERRATIC BEFORE DEP TOTAL FUEL QTY IND ERATIC DUE TO CTR TANK FUEL QTY IND ERRATIC TOTAL FUEL QUANTITY INDICATION HAS BEEN DEFERRED IN COMPLIANCE WITH MEL CARD 28220.  MEL 2841J,  ACCMPLISHED DRIPSTICK METHOD AND CHECKED OK, DUE TO CTR TANK INOP *DM* REF. MEL LP 5880293,   VERIFIED NO PREVIOUS OR PRESENT FAULTS ON MAT. ON CENTER TANK UNITS.   SUMPED CENTER TANK TO VERIFY THERE WAS NO WATER PRESENT.  REPLACED FUEL QTY PROCESSOR UNIT IAW AMM 28-41-01, OPS CK GOOD IAW AMM 28-41-00-710-801, FUEL QUANTITY  SYSTEM (FQIS) TANK UNITS AND DENSITOMERS.
